Translator Disclaimer
November, 1973 Some Asymptotic Aspects of Sequential Analysis
Robert H. Berk
Ann. Statist. 1(6): 1126-1138 (November, 1973). DOI: 10.1214/aos/1176342561

Abstract

The asymptotic behavior is given for the error rates and ASN of the Wald SPRT and of invariant sequential tests. An asymptotic justification of Bhate's conjecture is also provided for invariant sequential tests. Expressions are obtained for the asymptotic relative efficiency of the Wald SPRT as compared with the corresponding best non-sequential test.

Citation

Download Citation

Robert H. Berk. "Some Asymptotic Aspects of Sequential Analysis." Ann. Statist. 1 (6) 1126 - 1138, November, 1973. https://doi.org/10.1214/aos/1176342561

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0281.62080
MathSciNet: MR368345
Digital Object Identifier: 10.1214/aos/1176342561

Subjects:
Primary: 62L10
Secondary: 60G40, 62A05, 62E20, 62F05, 62F20, 62G10

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top